Volume 37, Number 1, January/February 2003
|Page(s)||117 - 132|
|Published online||15 March 2003|
Approximation of a semilinear elliptic problem in an unbounded domain
Département de Mathématiques, Université Ferhat-Abbas,
Sétif 19000, Algérie. email@example.com.
2 MAPLY, CNRS, Université Claude Bernard – Lyon 1, 21 Avenue Claude Bernard, 69622 Villeurbanne Cedex, France. firstname.lastname@example.org.
Revised: 30 September 2002
Let f be an odd function of a class C2 such that ƒ(1) = 0,ƒ'(0) < 0,ƒ'(1) > 0 and increases on [0,1]. We approximate the positive solution of Δu + ƒ(u) = 0, on with homogeneous Dirichlet boundary conditions by the solution of on ]0,L[2 with adequate non-homogeneous Dirichlet conditions. We show that the error uL - u tends to zero exponentially fast, in the uniform norm.
Mathematics Subject Classification: 35J60 / 35P15
Key words: Semilinear elliptic equations / full-space problems / approximation by finite domains.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.